# SDR CA111108008

- Difficulty date: November 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 33,448 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Starter Gen
- Part time: 371 hours
- Component: Start Generator, 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) STARTER GENERATOR DRIVE END BEARING SUFFERED CATASTROPHIC FAILURE. BEARING IS INSTALLED IN A STARTER GEN WITH A 1500HR TBO, BEARING FAILED AFTER 370HRS SINCE NEW.
